# SDR REXA2019101401452

- Difficulty date: October 1, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 581-691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAIL LBL9, FS 581-661+32, 661+32 -691. (TCI 53-20-245).  SEAT RAILS LBL9, FS 581-661+32, 661+32 -691.WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A07) .
